# SDR CA001122006

- Difficulty date: November 1, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 8,710 hours
- Engine: Pwa R985AN1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bushing
- Part number: C2W1071
- Condition: Worn
- Location: Lift Strut
- Part time: 9,010 hours
- Component: Lift Strut, Dhav, C2W1104A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION THE RT TOP LIFT STRUT BUSHING WAS FOUND TO BE WORN. THIS CONDITION APPEARS TO BE A WEAK PART IN DESIGN AS WE ARE CONSTANTLY REPAIRING THE TOP END OF THE LIFT STRUTS. : THE ALUMINIUM LIFT STRUT ENDS ARE FIELD REPAIRABLE.
